Alert archive / Iowa / River Flood Watches in 2018

River Flood Watch 21, NWS Des Moines, IA

June 20, 2018Jasper County, Marion County, Polk County, Iowa

NWS Des Moines, IA issued this river flood watch at Jun 20, 2018, 10:43 AM CDT for Jasper County, Marion County, Polk County, Iowa. It took effect at Jun 23, 2018, 4:00 AM CDT. It was in force for .

The area

The outline as issued.

The facts

Issued
Jun 20, 2018, 10:43 AM CDT (15:43 UTC)
In effect from
Jun 23, 2018, 4:00 AM CDT
Expired
Jun 20, 2018, 8:23 PM CDT
In force
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
None

Counties Jasper County, IA, Marion County, IA, Polk County, IA

The radar

The Des Moines radar (KDMX), 57 km from the middle of the area, began a volume at 15:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Skunk River at Colfax (CFXI4). The gauge peaked at 15.58 ft at Jun 21, 2018, 7:00 PM CDT.

actionminormoderate1416182006/2006/2106/22
Action stage
15 ft
Minor stage
18 ft
Moderate stage
19 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05471050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

127 
WGUS63 KDMX 201543
FFADMX

Urgent - Immediate Broadcast Requested
Flood Watch
National Weather Service Des Moines IA
1043 AM CDT Wed Jun 20 2018

...The National Weather Service in Des Moines has issued a Flood 
Watch for all or portions of the following rivers in Iowa...Cedar 
River...South Skunk River...West Fork Des Moines River...Raccoon 
River...

  Affecting the following counties in Iowa...Black Hawk...Dallas...
  Emmet...Humboldt...Jasper...Marion...Polk...Story
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.
 
If rainfall in the basin is less than predicted, the forecast river 
stage may not be reached. Conversely, if rainfall is more than 
predicted the river may crest higher.
 
As the rainfall forecast becomes more certain, this watch will 
either be upgraded to a warning or cancelled.

IAZ059>060-210943-
/O.NEW.KDMX.FL.A.0017.180621T1700Z-180626T2000Z/
/VNMI4.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1043 AM CDT Wed Jun 20 2018

...Flood Watch in effect until Monday afternoon...

The National Weather Service in Des Moines has issued a
* Flood Watch for
  The Raccoon River at Van Meter, or From the North and South Raccoon
  Rivers...to Walnut Woods State Park.
* Until Monday afternoon.
* At 10:00 AM Wednesday the stage was 13.2 feet, or 3.8 feet below 
  Flood Stage.
* Flood Stage is 17.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage midday Thursday. Continue rising to 
  18.5 feet, or 1.5 feet above Flood Stage, Saturday afternoon. Then
  begin falling and go below Flood Stage Monday afternoon.
* There is limited confidence in this river forecast. Forecasts may 
  change so monitor for updated information. 


&&

LAT...LON 4153 9397 4155 9396 4155 9375 4153 9374
      4151 9388 4153 9397             

$$

IAZ060-210943-
/O.NEW.KDMX.FL.A.0018.180622T2100Z-180626T1200Z/
/DMWI4.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1043 AM CDT Wed Jun 20 2018

...Flood Watch in effect until Monday morning...

The National Weather Service in Des Moines has issued a
* Flood Watch for
  The Raccoon River at Des Moines IA 28, or From Walnut Woods State 
  Park...to Walnut Creek.
* Until Monday morning.
* At 10:15 AM Wednesday the stage was 31.0 feet, or 5.0 feet below 
  Flood Stage.
* Flood Stage is 36.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage Friday afternoon. Continue rising to
  36.3 feet, or 0.3 feet above Flood Stage, Saturday afternoon. Then
  begin falling and go below Flood Stage Monday morning.
* There is limited confidence in this river forecast. Forecasts may 
  change so monitor for updated information. 


&&

LAT...LON 4156 9368 4153 9374 4155 9375 4157 9372
      4158 9367 4156 9368             

$$

IAZ039-210943-
/O.NEW.KDMX.FL.A.0019.180622T1900Z-180626T2125Z/
/CEDI4.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1043 AM CDT Wed Jun 20 2018

...Flood Watch in effect until Monday afternoon...

The National Weather Service in Des Moines has issued a
* Flood Watch for
  The Cedar River at Cedar Falls, or From the West Fork Cedar 
  River...to the Cedar Falls-Waterloo city limits.
* Until Monday afternoon.
* At  9:45 AM Wednesday the stage was 85.5 feet, or 2.5 feet below 
  Flood Stage.
* Flood Stage is 88.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage Friday afternoon. Continue rising to
  89.8 feet, or 1.8 feet above Flood Stage, Sunday morning. Then 
  begin falling and go below Flood Stage Monday afternoon.
* There is limited confidence in this river forecast. Forecasts may 
  change so monitor for updated information. 


&&

LAT...LON 4256 9238 4251 9245 4258 9255 4262 9255
      4262 9241 4256 9238             

$$

IAZ048-060-210943-
/O.NEW.KDMX.FL.A.0020.180621T1800Z-180623T1800Z/
/AESI4.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1043 AM CDT Wed Jun 20 2018

...Flood Watch in effect until Friday afternoon...

The National Weather Service in Des Moines has issued a
* Flood Watch for
  The South Skunk River near Ames US 30, or From Squaw Creek...to the
  Polk-Jasper County line.
* Until Friday afternoon.
* At 10:00 AM Wednesday the stage was 16.1 feet, or 5.4 feet below 
  Flood Stage.
* Flood Stage is 21.5 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage Thursday afternoon. Continue rising 
  to 22.2 feet, or 0.7 feet above Flood Stage, early Friday morning.
  Then begin falling and go below Flood Stage Friday afternoon.
* There is limited confidence in this river forecast. Forecasts may 
  change so monitor for updated information. 


&&

LAT...LON 4201 9362 4201 9357 4174 9335 4168 9335
      4180 9352 4201 9362             

$$

IAZ060>061-074-210943-
/O.NEW.KDMX.FL.A.0021.180623T0900Z-180625T1400Z/
/CFXI4.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1043 AM CDT Wed Jun 20 2018

...Flood Watch in effect until Sunday morning...

The National Weather Service in Des Moines has issued a
* Flood Watch for
  The South Skunk River at Colfax, or From the Jasper-Polk County 
  Line...to the Jasper-Marion County line.
* Until Sunday morning.
* At  9:45 AM Wednesday the stage was 14.6 feet, or 3.4 feet below 
  Flood Stage.
* Flood Stage is 18.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage early Saturday morning. Continue 
  rising to 18.3 feet, or 0.3 feet above Flood Stage, Saturday 
  evening. Then begin falling and go below Flood Stage Sunday 
  morning.
* There is limited confidence in this river forecast. Forecasts may 
  change so monitor for updated information. 


&&

LAT...LON 4142 9287 4168 9335 4174 9335 4170 9309
      4151 9287 4142 9287             

$$

IAZ004-210943-
/O.NEW.KDMX.FL.A.0022.180621T1338Z-000000T0000Z/
/ESVI4.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1043 AM CDT Wed Jun 20 2018

...Flood Watch in effect until further notice...

The National Weather Service in Des Moines has issued a
* Flood Watch for
  The West Fork Des Moines River at Estherville, or From the 
  Iowa-Minnesota border...to near Wallingford.
* Until further notice.
* At 10:00 AM Wednesday the stage was 5.8 feet, or 2.2 feet below 
  Flood Stage.
* Flood Stage is 8.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage Thursday morning. Continue rising to
  9.2 feet, or 1.2 feet above Flood Stage, Thursday evening.
* There is limited confidence in this river forecast. Forecasts may 
  change so monitor for updated information. 


&&

LAT...LON 4326 9483 4350 9491 4350 9485 4326 9471
      4326 9483                       

$$

IAZ024-210943-
/O.NEW.KDMX.FL.A.0023.180622T0430Z-000000T0000Z/
/HBTI4.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1043 AM CDT Wed Jun 20 2018

...Flood Watch in effect until further notice...

The National Weather Service in Des Moines has issued a
* Flood Watch for
  The West Fork Des Moines River at Humboldt, or From Joe Reasoner 
  Dam...to the East Fork Des Moines River.
* Until further notice.
* At 10:15 AM Wednesday the stage was 7.6 feet, or 2.4 feet below 
  Flood Stage.
* Flood Stage is 10.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage late Thursday evening. Continue 
  rising to 10.9 feet, or 0.9 feet above Flood Stage, early Monday 
  morning.
* There is limited confidence in this river forecast. Forecasts may 
  change so monitor for updated information. 


&&

LAT...LON 4265 9416 4265 9424 4272 9428 4274 9423
      4272 9420 4265 9416             

$$
2 follow-up statements
391 
WGUS63 KDMX 202222
FFADMX

Flood Watch
National Weather Service Des Moines IA
522 PM CDT Wed Jun 20 2018

...The Flood Watch continues for all or portions of the following 
rivers in Iowa...South Skunk River...

  Affecting the following counties in Iowa...Jasper...Marion...Polk
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.
 
If rainfall in the basin is less than predicted, the forecast river 
stage may not be reached. Conversely, if rainfall is more than 
predicted the river may crest higher.
 
As the forecast becomes more certain, this watch will be either 
upgraded to a Flood Warning or canceled.

IAZ060>061-074-211621-
/O.CON.KDMX.FL.A.0021.180623T0900Z-180625T1400Z/
/CFXI4.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
522 PM CDT Wed Jun 20 2018

...Flood Watch remains in effect until Sunday morning...

The Flood Watch continues for
  The South Skunk River at Colfax, or From the Jasper-Polk County 
  Line...to the Jasper-Marion County line.
* Until Sunday morning.
* At  4:45 PM Wednesday the stage was 14.7 feet, or 3.3 feet below 
  Flood Stage.
* Flood Stage is 18.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage early Saturday morning. Continue 
  rising to 18.3 feet, or 0.3 feet above Flood Stage, Saturday 
  evening. Then begin falling and go below Flood Stage Sunday 
  morning.
* There is limited confidence in this river forecast. Forecasts may 
  change so monitor for updated information. 


&&

LAT...LON 4142 9287 4168 9335 4174 9335 4170 9309
      4151 9287 4142 9287             

$$

Ansorge
827 
WGUS63 KDMX 210123
FFADMX

Urgent - Immediate Broadcast Requested
Flood Watch
National Weather Service Des Moines IA
823 PM CDT Wed Jun 20 2018

...The Flood Watch has been cancelled for all or portions of the 
following rivers in Iowa...South Skunk River...

  Affecting the following counties in Iowa...Jasper...Marion...Polk
  
The threat for flooding has ended as the forecast keeps river levels
below flood stage. Therefore the Flood Watch has been cancelled. 

IAZ060>061-074-210153-
/O.CAN.KDMX.FL.A.0021.000000T0000Z-180625T1400Z/
/CFXI4.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
823 PM CDT Wed Jun 20 2018

...Flood Watch is cancelled...

The Flood Watch is cancelled for
  The South Skunk River at Colfax, or From the Jasper-Polk County 
  Line...to the Jasper-Marion County line.
* At 7:45 PM Wednesday the stage was 14.7 feet, or 3.3 feet below 
  Flood Stage.
* Forecast...crest below Flood Stage with a stage of 15.5 feet, or 
  2.5 feet below Flood Stage, Friday morning. 

&&

LAT...LON 4142 9287 4168 9335 4174 9335 4170 9309
      4151 9287 4142 9287             

$$

Ansorge

What forecasters said that day

The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood watch went out at Jun 20, 6:57 AM CDT, 3 hours 46 minutes earlier.

Area forecast discussion, Jun 20, 6:57 AM CDT, 3 hours 46 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
657 AM CDT Wed Jun 20 2018

...Updated Aviation Discussion...

.SHORT TERM.../Today through Tonight/
Issued at 421 AM CDT Wed Jun 20 2018

Ongoing cluster of storms over northern Iowa are slowly weakening
with respect rainfall rates. Dual pol and MRMS still suggest 1-2
inch per hour rates. Earlier in the night, dual pol instantaneous
rates range from 3 to 5 inches per hour while MRMS was capped out
around 2 inches. This was likely due to MRMS depicting some hail
within this line of storms that transitioned northward through
Highway 20 corridor. However, MRMS precipitation estimates a decent
rain band that ranged from 2-3 inches over southeast Calhoun into
southern Webster County. The 20.07z HRRR has the best handle on the
radar trends this morning and slowly diminishes the current cluster
by around 12z. However, some redevelop looks possible during the
remainder of the morning hours over northern Iowa but low confidence
with additional flash flooding as coverage seems minimal.

The next concern of the forecast period was focused on widespread
storms later today into tonight across central to northern Iowa.  An
area of low looks to develop in the vicinity of NW Missouri, SE
Nebraska, NE Kansas, and SW Iowa by around 18z this afternoon. This
coupled with a strong 500mb shortwave trough to dig across Nebraska
and northern Iowa will ignite storms along a warm front extending
from southeast Iowa northwest to the west-central portions of the
CWA. The NAM/GFS and the 20.00z HREF look to have a good handle on
the situations this afternoon and tonight. A widespread swath of 2 to
2.50" precipitable water values stretch from around Ottuwma northwest
through Des Moines/Ames and into the northwest portions of the CWA.
Warm layer cloud depths of 4000-4500 meters with moderate to strong
moisture transport suggest more efficient rain producers in the
aforementioned location. Increased QPF over the area as expecting a
swatch of 1.5 to 3 inches from the central portions of the CWA
northwest to between Carroll and Estherville. With the HREF
depicting amounts over 4 to 5 inches, certainly these types of
rainfall amounts will cause some flash flood concerns.  Thus,
confident in the heavy rain setup (and with the recent rains over
the past few days) to issue a Flash Flood Watch this afternoon into
Thursday morning. This coincides with Moderate Risk of excessive
rainfall via WPC.

Lower confidence with any widespread severe storms today into
tonight as shear profiles remain weak.  Instability tries to increase
over southern Iowa this afternoon south of the boundary and
certainly cannot rule out some brief elevated hail storms this
afternoon into the evening.

.LONG TERM.../Thursday through Tuesday/
Issued at 421 AM CDT Wed Jun 20 2018

Upper trough moving through the central Plains today will continue
to deepen and close off over the state Thursday into Friday while
continuing to wobble around the region. This will allow
precipitation chances to continue across the state Thursday into
Friday with bands of showers and some thunderstorms expected to
rotate through the forecast area. Instability is weaker across the
area with the upper trough overhead so went more with some shower
wording with more of a slight chance for thunder Thursday into
Friday. With the lack of instability the threat for heavy rainfall
to wane some for Thursday into Friday. Otherwise the upper trough
to push east into the Ohio Valley region by Friday night with
another shortwave trough dropping through the state by late
Saturday night into Sunday. This could bring another chance for
some scattered showers and thunderstorms. A stronger upper level
trough to then deepen as it moves east through the region Monday
into Wednesday of next week. This system will again bring
additional chances for precipitation to the state. Therefore
expecting a fairly wet period through the next 7 days. Will have
to assess the potential for additional heavy rain threats with the
system early next week as any flooding issues from the next 24
hours could be further exacerbated by continued precipitation
chances this weekend and again next week.

As for temperatures, highs to remain cooler Thursday into Friday
with the clouds/precipitation in place and the upper trough
rotating over the state with highs mainly in the low to mid 70s,
with even a few upper 60s possible Thursday. Temperatures to then
warm back to around 80 for Saturday through Monday and then warm
back into the 80s toward the middle of next week.

&&

.AVIATION.../For the 12Z TAFS through 12Z Thursday morning/
Issued at 641 AM CDT Wed Jun 20 2018

IFR fog has developed over northern Iowa and is impacting ALO/MCW.
Expecting this fog to gradually dissipate and have VFR visibility
conditions by 15z at the latest. Ceilings are likely to remain at
least MVFR for much of the day for all TAF sites except OTM and
DSM. Expecting a break with the boundary surging north this
afternoon. Ceilings fill back into the state overnight with the
low pushing southeast. Also, with the heavy rain potential this
afternoon and tonight, have MVFR visibility mention for now, but
certainly cannot rule out IFR visibility at times. Low confidence
in mentioning due to timing and duration.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from 1 PM CDT this afternoon through Thursday
morning for IAZ004-005-015-023>025-033>036-044>048-057>060-
070>072.

&&

SHORT TERM...Podrazik
LONG TERM...Beerends
AVIATION...Podrazik
Hazardous weather outlook, Jun 20, 4:23 AM CDT, 6 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
423 AM CDT Wed Jun 20 2018

IAZ004-005-015-023>025-033>036-044>048-057-058-070>072-211030-
Emmet-Kossuth-Palo Alto-Pocahontas-Humboldt-Wright-Sac-Calhoun-
Webster-Hamilton-Crawford-Carroll-Greene-Boone-Story-Audubon-
Guthrie-Cass-Adair-Madison-
423 AM CDT Wed Jun 20 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and Tonight

A Flash Flood Watch is in effect for the area. Please refer to
the National Weather Service website at weather.gov/desmoines for
further details.

Thunderstorms are likely today into tonight. Heavy rainfall is
expected. An isolated strong to severe storm will be possible
mainly south of Highway 20 this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance for weak thunderstorms across the area Thursday
into Friday. The severe weather threat is minimal. Thunderstorm
chances continue off and on through the weekend into early next
week. The threat of severe weather will be determined in the
coming days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later today and tonight. Reports
of any flooding or heavy rainfall are always appreciated.

IAZ006-007-016-017-026>028-037>039-049-050-061-062-073>075-
081>086-092>097-211030-
Winnebago-Worth-Hancock-Cerro Gordo-Franklin-Butler-Bremer-Hardin-
Grundy-Black Hawk-Marshall-Tama-Jasper-Poweshiek-Warren-Marion-
Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-
Decatur-Wayne-Appanoose-Davis-
423 AM CDT Wed Jun 20 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and Tonight

Thunderstorms are likely today into tonight. Heavy rainfall will
be possible with the thunderstorms. An isolated strong to severe
storm will be possible mainly south of Highway 20 this afternoon
and evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance for weak thunderstorms across the area Thursday
into Friday. The severe weather threat is minimal. Thunderstorm
chances continue off and on through the weekend into early next
week. The threat of severe weather will be determined in the
coming days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later today and tonight. Reports
of heavy rainfall are always appreciated.

IAZ059-060-211030-
Dallas-Polk-
423 AM CDT Wed Jun 20 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

A Flash Flood Watch and a few River Flood Warnings are in effect
for the area. Please refer to the National Weather Service website
at weather.gov/desmoines for further details.

Thunderstorms are likely today into tonight. Heavy rainfall is
expected. An isolated strong to severe storm will be possible
this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance for weak thunderstorms across the area Thursday
into Friday. The severe weather threat is minimal. Thunderstorm
chances continue off and on through the weekend into early next
week. The threat of severe weather will be determined in the
coming days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later today and tonight. Reports
of any flooding or heavy rainfall are always appreciated.

MJB

In the hours before

Local storm report, Jun 20, 7:18 AM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
718 AM CDT WED JUN 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 AM     FLASH FLOOD      2 NE OTHO               42.44N 94.13W
06/20/2018                   WEBSTER            IA   LAW ENFORCEMENT

            WATER OVER ROAD OF UNKNOWN DEPTH AT ELM AND
            NELSON AVENUE IN THE TOWN OF COALVILLE JUST
            SOUTHEAST OF FORT DODGE. ENOUGH ROCKS WERE
            WASHED ON ROAD THAT NEEDED TO BE CLEARED BY
            EQUIPMENT.

0415 AM     FLASH FLOOD      1 NE OTHO               42.43N 94.13W
06/20/2018                   WEBSTER            IA   LAW ENFORCEMENT

            WATER OVER ROAD AT RIVERSIDE TRAIL AND
            SCHOOL STREET JUST NORTHEAST OF OTHO. THE
            WATER WASHED MUD ON THE ROAD AND COUNTY
            OFFICIALS NEEDED HEAVY EQUIPMENT TO CLEAR IT
            OFF THE ROAD.

&&

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:39 PM CDTRiver Flood WarningDMXPolk9 days
Jun 19, 8:39 PM CDTRiver Flood WarningDMXPolk8 days
Jun 20, 1:19 AM CDTSpecial Weather StatementDMXCarroll56 min
Jun 20, 2:12 AM CDTFlash Flood WarningDMXCalhoun, Webster5 hr
Jun 20, 2:17 AM CDTSpecial Weather StatementDMXBoone58 min
Jun 20, 4:28 AM CDTFlash Flood WatchDMXAdair, Audubon, Boone, Calhoun, Carroll, Cass and 18 more23 hr
Jun 20, 10:38 AM CDTRiver Flood WarningDMXWebster19 days
Jun 20, 10:38 AM CDTRiver Flood WarningDMXBoone, Hamilton, Webster3 days
Jun 20, 10:43 AM CDTRiver Flood WatchDMXDallas, Polk6 days
Jun 20, 10:43 AM CDTRiver Flood WatchDMXPolk6 days
Jun 20, 10:43 AM CDTRiver Flood WatchDMXBlack Hawk34 hr
Jun 20, 10:43 AM CDTRiver Flood WatchDMXPolk, Story7 hr
Jun 20, 10:43 AM CDTRiver Flood WatchDMXEmmet6 hr
Jun 20, 10:43 AM CDTRiver Flood WatchDMXHumboldt10 hr
Jun 20, 12:49 PM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Marion41 min
Jun 20, 2:16 PM CDTTornado WarningDMXCarroll, Greene29 min
Jun 20, 2:22 PM CDTTornado WarningDMXBoone, Dallas, Greene25 min
Jun 20, 2:26 PM CDTSpecial Weather StatementDMXDavis, Wapello49 min
Jun 20, 2:43 PM CDTSpecial Weather StatementDMXPolk, Story62 min
Jun 20, 2:43 PM CDTTornado WarningDMXWebster47 min
Jun 20, 2:46 PM CDTTornado WarningDMXCalhoun, Greene17 min
Jun 20, 3:02 PM CDTTornado Warning Tornado observedDMXHardin11 min
Jun 20, 3:16 PM CDTTornado Warning Tornado observedDMXHardin29 min
Jun 20, 3:18 PM CDTTornado Warning Tornado observedDMXGrundy, Hardin57 min
Jun 20, 3:21 PM CDTTornado WarningDMXHumboldt, Kossuth39 min
Jun 20, 3:24 PM CDTTornado WarningDMXWebster37 min
Jun 20, 3:57 PM CDTTornado WarningDMXGrundy, Hardin33 min
Jun 20, 4:06 PM CDTSevere Thunderstorm WarningDMXHancock, Humboldt, Kossuth, Wright39 min
Jun 20, 4:13 PM CDTFlash Flood WarningDMXHumboldt, Kossuth, Palo Alto, Pocahontas6 hr
Jun 20, 4:25 PM CDTFlash Flood WarningDMXHumboldt, Kossuth6 hr
Jun 20, 5:06 PM CDTRiver Flood WarningDMXEmmet38 days
Jun 20, 5:20 PM CDTRiver Flood WarningDMXPolk, Story3 hr
Jun 20, 5:34 PM CDTTornado Warning Tornado observedDMXMahaska, Monroe, Wapello41 min
Jun 20, 6:05 PM CDTSevere Thunderstorm WarningDMXDavis, Wapello41 min
Jun 20, 6:45 PM CDTSevere Thunderstorm WarningDMXStory30 min

Nearby

River Flood Watches in Iowa, 2018Every river flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.